MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM HO 13; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM HO 13; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L98113
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371); Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Scarring (2061); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient code: surgical intervention.
 
Event or Problem Description
The corail revision prosthesis has been broken a couple of weeks/months after surgery.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Event or Problem Description
The corail revision shaft is broken after a few weeks, within 3 months after surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of medical records, it was reported that the patient was revised to address fracture of the stem causing pain, leg length discrepancy and component loosening.Operative notes reported of neocapsule scarring and massive loosening was apparent which was pulled out with the bare hand.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: examination of the device confirmed the device had fractured.No anomalies in manufacturing records or complaint databases.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the dhr analysis of the batch indicated shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the device confirmed the device had fractured no anomalies in manufacturing records or complaint databases.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: he dhr analysis of the batch indicated shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL REVISION STEM HO 13
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7938250
Report Number1818910-2018-71449
Device Sequence Number931053
Product Code LWJ
UDI-Device Identifier10603295262411
UDI-Public10603295262411
Combination Product (Y/N)N
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberL98113
Device Lot Number5277178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer09/13/2018
11/15/2018
12/18/2018
03/20/2019
11/04/2019
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date10/05/2018
11/19/2018
12/20/2018
03/22/2019
11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR